# SDR ASAA2023081044524

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 3,318 hours, 981 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC OIL LEVEL CHECK, APU OIL LEVEL DISAPPEARED AND MAINT. LIGHT CAME ON. GROUNDED - YES. PERFORMED B737-9 FIM TASK FOR MSG 49-94304. OIL LEVEL SENSOR FAILURE. AFTER INITIAL EVALUATION TEST, ALL INDICATIONS RETURNED TO NORMAL. MAINT LIGHT EXTINGUISHED-NO ACTIVE FAULTS SHOWING ON STATUS, INTERMITTENT FAULT. APU STARTED AND OPERATED NORMAL OK FOR SERVICE. FIM TASK 49-90-00-810-811.
